| Catalog Number |
1550325-15 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Angina (1710); Dyspnea (1816); Cardiac Enzyme Elevation (1838)
| Date of Event |
02/19/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.A review of the lot history record and complaint history of the reported lot could not be conducted because the lot number was not provided.The reported patient effect of angina is listed in the xience sierra, everolimus eluting coronary stent systems instructions for use as a known patient effect of coronary stenting procedures.A conclusive cause for the reported patient effect(s), and the relationship to the product, if any, cannot be determined.However, the treatment appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that on (b)(6) 2019, a percutaneous coronary intervention was performed.A 3.25x15mm xience sierra stent was successfully implanted in the mid left anterior descending (lad) lesion.There were no procedure complications.On (b)(6) 2019, the patient experienced chest pain and shortness of breath.Elevated troponin was noted.As treatment, medications were provided and required prolonged hospitalization.The event resolved without sequela.There was no device malfunction.No additional information was provided regarding this issue.
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.(b)(4).